Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What painkiller can be taken to reduce pain while cramps and bleeding starts after misoprostol. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 1989
Answered : 5837 Questions
What painkiller can be taken to reduce pain while cramps n bleeding start after taking misoprostol. More over the doctor suggest to take 2 tablet of misoprostol orally n 2 vaginally aftr 48 hours of taking mifepristone tablet is this the right process. She has given festone combi kit to use please advise.
Posted Wed, 9 Oct 2013 in Abortion and Stillbirth
Answered by Dr. Shanti Vennam 27 minutes later
Brief Answer:
Dicyclomine with mefenamic acid is useful.

Detailed Answer:

Thanks for writing to us.

A combination of the anti-prostaglandin mefenamic acid along with anti-spasmodic dicyclomine is usually useful to relieve pain.

There are several regimes followed by any doctor. This is one of them and is according to the standard norms followed. Observe the sequence of events carefully and report to the doctor in case of severe pain or excessive bleeding. If the process of abortion does not initiate within a day after the Misoprostol, the matter should be reported to the doctor and an additional dose may be needed.

Hope your query is clarified. Please feel free to contact for further clarifications. I will be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor